# SDR SWIA200921012

- Difficulty date: February 8, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,633 hours, 33,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7759 - "EXIT" LIGHT COVER AT SEAT 6 C IS MISSING.  REPLACED LIGHT ASSEMBLY.
